# SDR CALA2013102192217

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 93,277 hours, 14,655 cycles
- Engine: Pwa PW4060
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transceiver
- Part number: 8220726103
- Part serial: 281
- Condition: Faulty
- Location: Vor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN VOR INOPERATIVE.  LT VOR TRANSCEIVER REPLACED IAW AMM.  ALL CHECKED GOOD.
